Ask an expert
Question

14 Jul 2010

Brown Discharge
Hi,

My GP put me on Yaz in March 2010, I used it very regularly at the same time every day, but on the 7th of June I started my normal period which i had for about 3 days and after that i had a brown discharge for 1 weeks, i then went to the doctor and he put me on 15mg Provera i used this for 2 weeks and still the brown discharge continued, he then put me on 15mg provera agian combined with Cyklokapron, I used this for 1 week and everything stopped. I went to the doctor and had a pap smeer done and the result came back normal, on the 10th of July I started having brown discharge again which lasted for 3 days, but on the 9th of July when my Fiance and I tried to have intercource I was very dry. I dont know what could be wrong, any advice at all would be very much appreciated!
Answer 398 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that the Yaz does not agree with you. If it persists you may need to consider a differnt contraceptive.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17869 votes
Vote